# SDR ZZDA5322297

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP BS 858, FOUND AFT CARGO TIE-DOWN TRACK SUPPORT STRAP CORRODED BEYOND LIMITS.  REMOVED STRAP IAW B 737 SRM 51-30-2.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B 737 SRM 53-30-1.  FABRICATED NEW PART OUT OF 7075 T6 .080 INCH, DIMENSIONS 39.50 INCHES BY 2 INCHES, IAW B 737 SRM 53-10-5.  TREATED AND PRIMED IAW B 737 SRM 51-10-2, MM 51-21-0.  REINSTALLED STRAP IAW B 737 SRM 51-30-2.  (X)
